Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a selection theorem


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 99 (1987), 575-576
MSC: Primary 54C65; Secondary 54D05
MathSciNet review: 875402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recent selection theorem of O. N. Kolesnikov is generalized and its proof is simplified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 54D05

Retrieve articles in all journals with MSC: 54C65, 54D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875402-3
PII: S 0002-9939(1987)0875402-3
Keywords: Continuous selections, locally pathwise connected, locally contractible
Article copyright: © Copyright 1987 American Mathematical Society